# SDR AALA201708049018

- Difficulty date: August 3, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 20,880 hours, 17,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100107501
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CENTER AISLE FORWARD EXIT LOCATOR LENS COVER MISSING FOR OVERWING EXIT. REPLACED OVERWING EXIT LENS COVER.
